On Covering a Set of Points by Disks

Document type :
Journal articles
Complete list of metadatas

https://hal-lirmm.ccsd.cnrs.fr/lirmm-00269769
Contributor : Christine Carvalho de Matos <>
Submitted on : Thursday, April 3, 2008 - 8:22:42 AM
Last modification on : Thursday, May 24, 2018 - 3:59:20 PM

Identifiers

  • HAL Id : lirmm-00269769, version 1

Collections

Citation

Stephan Ceroi. On Covering a Set of Points by Disks. Geombinatorics, University of Colorado, USA, 2002, 11 (3), pp.65-73. ⟨lirmm-00269769⟩

Share

Metrics

Record views

72